MathSciNet Relay Station
MathSciNet bibliographic data
MR1442883 34E05 (34B30 34L20)
Slavyanov, S. Yu.; Veshev, N. A. Structure of avoided crossings for eigenvalues related to equations of Heun's class. J. Phys. A 30 (1997), no. 2, 673–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement